Some Progress with My Pulsatile Tinnitus

Discussion in 'Support' started by Ree, Jul 24, 2016.

tinnitus forum
    1. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      I've had PT and T for many years. Valium withdrawal caused both to become much louder in volume. That was one week ago. Yesterday for a few hours my PT seemed much lower in volume. Do you think I might be lucky for both to return to baseline in the near future?
       
      • Like Like x 1
    2. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      It's hard to say; tinnitus and pulsatile tinnitus are so unpredictable! But I am hoping for you that it does go back down to baseline level.

      Please keep us posted on how you're doing.

      Best wishes,
      Karen
       
      • Creative Creative x 1
    3. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      Thank you so much Karen. Hope all is going well for you. Ree
       
      • Like Like x 1
    4. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      @Ree,

      Yours could be similar to mine. I had regular tinnitus in my right ear for many years, but it was mild. Mine got worse back in 2010, when I took a blood pressure drug, and then got myself off the drug quickly. I think that was what triggered my pulsatile tinnitus.

      I still have both the T and PT today, but both have settled down to a more livable level. I hope yours does the same!

      Best wishes,
      Karen
       
    5. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      Karen, I hope so, I've been through so much this year. I tapered off a blood pressure pill I was taking for two years because I know longer could tolerate
      it. Not a very pleasant experience. That's way I started to take Valium. I was only on that four months on a very low doze. Withdrawal awful. I believe that's way my Pt and T became louder. Wish I never took that Benzo. Thank you for responding.

      Ree
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.